# SDR ZZDA2009170

- Difficulty date: June 3, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN CUSP LINE BETWEEN STA 446 AND 465 WEB FLOOR HAS SURFACE CORROSION.  INSTALLED REPAIR PER CUSP MEMBRANE REPAIR DRAWING SG 09530003 AND B717 SRM 51-10-04.
